# SDR FDEA202007302007

- Difficulty date: July 30, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- Engine: Ge CF650C2
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: ADA3498
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR NR 1 LATCH SPOOL DOOR JAMB HOLES ARE CORROSION REPAIRED PER EA. 8-5350-T0356071.
